# SDR UPS01435936

- Difficulty date: May 8, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 NOSE W/W TUNNEL - RT BS 320 VERTICAL BEAM WEB BTN 4TH & 5TH CLIP FOUND CRACK AT STANDOFF HOLW APPROX .125 & .0625 INCH LONG.  CRACKED WEB REPLACED PER SRM 51-10-01 & 51-30-02.
